# SDR DALA2022122008249

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 82,665 hours, 10,953 cycles
- System (JASC): 2300 · Communications System
- Part: Deu
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM ELE C/B TRIPPED. SLIGHT TRANSIENT ODOR DETECTED AFTER ECAM MESSAGE. NO VISABLE SMOKE DETECTED.   T/S CARRIED OUT. DEU 308RH6 FOUND AT FAULT. REPLACED IAW AMM 23-73-47. ALL TESTS SATIS. WIRING CHECKED AND C/B CHECKED, NO FAULTS.
